Systems of infinite-order nonhomogeneous differential equations in partial derivatives
Matematičeskie zametki, Tome 26 (1979) no. 2, pp. 217-226
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1979_26_2_a5,
author = {V. V. Napalkov},
title = {Systems of infinite-order nonhomogeneous differential equations in partial derivatives},
journal = {Matemati\v{c}eskie zametki},
pages = {217--226},
year = {1979},
volume = {26},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1979_26_2_a5/}
}
V. V. Napalkov. Systems of infinite-order nonhomogeneous differential equations in partial derivatives. Matematičeskie zametki, Tome 26 (1979) no. 2, pp. 217-226. http://geodesic.mathdoc.fr/item/MZM_1979_26_2_a5/